# SDR IPXA2020021252025

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053000000
- Part serial: 0851
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT PIT FLOOR PNL 151MG IS DAMAGEDFABRICATED PNL FROM 4522-374001CB-8 BATCH 3608689 PER SREO A300-5320-16407-E PN #B5327053000000
